# SDR CALA2025110410901

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N24979
- Make and model: Boeing 787-9
- Aircraft serial: 66141
- Aircraft time: 26,766 hours, 2,608 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RAPID LOUD KNOCKING AT DOOR 1L AFTER TAKEOFF PRESSRZTN REMAINED STEAD NO DAMAGE FOUND AROUND L1 DOOR. VISUAL CONDITION CK OK. REF SRM: B787-A-52-10-01-01A-041B-A, B787-A-53-10-01-02A-661A-A.
